# SDR SWAA2022013184298

- Difficulty date: July 20, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N754SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29849
- Aircraft time: 63,472 hours, 37,083 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR PANEL 242VF UPPER AND LOWER FACESHEETS ARE DAMAGED / REPAIRED DAMAGE ON FLOOR PANEL 242 VF BONDED REPAIR PLIES ON UPPER AND LWR SURFACES AND CURED TAP TEST GOOD IAW B737-700 SRM 53-00-50-2R-6 REPAIR 6 & SRM 53-00-50-2R-0 GENERAL
